# SDR CA110530009

- Difficulty date: May 25, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Rod
- Part number: M20201892007
- Condition: Inoperative
- Location: Seat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN CHAIR ASSY. SOLENOID SENSOR ACTUATING RODS BECOME MAGNETIZED FROM CONTINUOUS USE AND KEPT SEAT LOCKS FROM DROPPING. P/N M20201-892-007, CMM 25-24-38
